Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The exchange property for purely infinite simple rings

Author: Pere Ara
Journal: Proc. Amer. Math. Soc. 132 (2004), 2543-2547
MSC (2000): Primary 16E50, 16D30
Published electronically: March 25, 2004
MathSciNet review: 2054778
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proven that every purely infinite simple ring is an exchange ring. This result is applied to determine those Leavitt algebras that are exchange rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16E50, 16D30

Retrieve articles in all journals with MSC (2000): 16E50, 16D30

Additional Information

Pere Ara
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193, Bellaterra (Barcelona), Spain

PII: S 0002-9939(04)07369-1
Keywords: Purely infinite simple ring, exchange ring, Leavitt algebra
Received by editor(s): March 15, 2003
Received by editor(s) in revised form: May 30, 2003
Published electronically: March 25, 2004
Additional Notes: The author was partially supported by MEC-DGESIC, and by the Comissionat per Universitats i Recerca de la Generalitat de Catalunya.
Communicated by: Martin Lorenz
Article copyright: © Copyright 2004 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia